# SDR R61A201605010330

- Difficulty date: May 1, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK ,  LT WING NR 5 MFS PCV TOP BOLT ATTACHING HARDWARE IS CORRODED.  MX R & R LT WING NR 5 MFS PCV TOP BOLT ATTACHING HARDWARE IAW AMM 27-65-01, NAS6212-31D, BOLT.
